I'm hoping someone out there can help us as this forum has been a tremendous resource in the past.
My son switched from Tasigna to Sprycel in November and while the numbers have improved, his mental status has not. In searching for an answer for this change he ran across this article http://jco.ascopubs..../2/312.full.pdf which he forwarded to me. The symptoms one of the people described matches his symptoms so well "experienced decreased libido, diminished attention span, disorganization of thoughts, and intense feelings of hopelessness, helplessness, and demotivation" that I need some help trying to decide what next to do.
We've been struggling with this for a few weeks even going back to his oncologist (no recommendations) and seeing his regular physician (who precribed paxil - which he started but then stopped after a few days because it made him feel worse). Ordered more blood work to check his hormone levels, looked at thyroid levels, etc.
The initial diagnosis was hard - and joy returned thanks to the drugs. These last few weeks, watching him fumble through life as he tries to figure out what is wrong with him, and seeing him no longer sure of himself, unable to make a decision hurts my heart so much more.
Any advice that anyone can give would be greatly appreciated.
Sad again CML.mom